“Abdolrahman Razani”

Tel:  (+98)(21)22290928
Fax:  (+98)(21)22290648
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2008 - 2017 )

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2006 - 2008)
(Until June )
Associate Researcher, School of Mathematics
(2003 - 2006)

Associate Researcher (non-resident), School of Mathematics
(2001 - 2003)


Non IPM Affiliations

Associate Professor of Imam Khomeini International University

Research Activities

Traveling wave solutions for detonations in a viscous combustion model is studied. The model describe the detailed structure and the propagation of a reacting gas front into a combustible mixture. It was derived from the one dimensional combustion equations written in lagrangian coordinates for a simple Reactant?Product mechanism. Also for mathematical reasons, the case of exothermic reaction is considered. Traveling wave solutions for this model are specific heteroclinic orbits of a system of ordinary differential equations connecting unburned state points to burned state points. The existence of these solutions are based on some general results in ordinary differential equations. These results are proved by topological arguments. The uniqueness of these waves are also considered.

Key words: Combustion, Shock waves, Traveling waves.

AMS subject classifications: 34B10, 35K50, 54H20, 80A25. ?

Present Research Project at IPM

Detonation Waves for a Viscous Combustion Model

Related Papers

1. A. Razani and M.R. Mokhtarzadeh (Joint with Z. Goodarzi)
A periodic solution of the coupled matrix Riccati differential equations
Miskolc Math. Notes 20 (2019), 887-898  [abstract]
2. A. Razani (Joint with M. Yazdi)
Viscosity approximation method for equilibrium and fixed point problems
Fixed Point Theory 14 (2013), 455-472  [abstract]
3. A. Razani (Joint with F. Khojasteh)
Fixed-point theorems for single-valued and multi-valued mixed monotone operators of Meir-Keeler type
Journal of Nonlinear and Convex Analysis 14 (2013), 343-350  [abstract]
4. A. Razani (Joint with S. Homaei Pour, E. Nabizadeh, and M. Beyg Mohamadi)
A new version of the Ciric quasi-contraction principle in the modular space
NSJOM 43 (2013), 1-9  [abstract]
5. A. Razani (Joint with S. M. Khalkhali and Sh. Heidarkhani)
Infinitely many solutions for a fourth-order boundary-value problem
Electron. J. Differential Equations 2012 (2012), 1-14  [abstract]
6. A. Razani (Joint with M. Yazdi)
A new iterative method for generalized equilibrum and fixed point problems of nonexpansive mappings
Bull. Malaysian Math. Soc. 35 (2012), 1049-1061  [abstract]
7. A. Razani
Structure of shock wave for a viscous combustion model
Filomat 26 (2012), 389-395  [abstract]
8. M. R. Mokhtarzadeh and A. Razani (Joint with M. R. Pournaki)
An existence-uniqueness theorem for a class of boundary value problems
Fixed Point Theory 13 (2012), 583-592  [abstract]
9. A. Razani (Joint with S. Homaeipour)
Weak and strong convergence theorems for relatively nonexpansive multi-valued mappings in Banach spaces
Fixed Point Theory and Applications 73 (2011), #P9  [abstract]
10. A. Razani (Joint with S. Homaeipour)
Strong convergence theorems of three-step iterations for multi-valued mappings in Banach spaces
Filomat 25 (2011), 173-184  [abstract]
11. A. Razani (Joint with H. Salahifard)
Approximating fixed point of generalized nonexpansive mappings
Bull. Iranian Math. Soc. 37 (2011), 235-246  [abstract]
12. A. Razani (joint with S. Homaeipour)
Viscosity approximation to common fixed points of families of nonexpansive mappings with weakly contractive mappings
Fixed Point Theory and Applications (2010), DOI: 10.1155/2010/476913  [abstract]
13. A. Razani (Joint with F. Khojasteh and Z. Goodarzi)
Some fixed point theorems of integral type contraction in cone metric spaces
Fixed Point Theory and Applications 2010 (2010), ID 189684, 13 pages  [abstract]
14. A. Razani (Joint with V. Rakocevic and Z. Goodarzi)
Non-self mappings in modular spaces and common fixed point theorems
Cent. Eur. J. Math. 8 (2010), 357-366  [abstract]
15. A. Razani (Joint with H. Salahifard)
Invariant approximation for CAT(0) spaces
Nonlinear Anal. 72 (2010), 2421-2425  [abstract]
16. M. R. Mokhtarzadeh, M. R. Pournaki and A. Razani
A note on periodic solutions of Riccati equations
Nonlinear Dynam. 62 (2010), 119-125  [abstract]
17. A. Razani (Joint with R. Moradi)
Common fixed point theorems of integral type in modular spaces
Bull. Iranian Math. Soc. 35 (2009), 11-24  [abstract]
18. A. Razani (Joint with M. Beyg Mohamadi, S. Homaei Pou, and E. Nabizadeh)
A new version of Krasnoselskii's fixed point theorem in modular spaces
Fixed Point Theory 9 (2008), 533-539  [abstract]
19. M. R. Pournaki and A. Razani
Erratum to: On the existence of periodic solutions for a class of generalized forced Lienard equations [Appl. Math. Lett. 20 (2007), no. 3, 248-254]
Appl. Math. Lett. 21 (2008), 880  [abstract]
20. A. Razani (Joint with E. Nabizadeh, M. Beyg Mohammadi, and S. Homaei Pour)
Fixed points of nonlinear and asymptotic contractions in the modular space
Abstr. Appl. Anal. 2007 (2007), 10 pages  [abstract]
21. M. R. Pournaki and A. Razani
On the existence of periodic solutions for a class of generalized forced Lienard equations
Appl. Math. Lett. 20 (2007), 248-254  [abstract]
22. A. Razani
A fixed point theorem in the Menger probabilistic metric space
New Zealand J. Math. 35 (2006), 109-114  [abstract]
23. M. B. Ghaemi and A. Razani
Fixed and periodic points in the probabilistic normed and metric spaces
Chaos, Solitons and Fractals 28 (2006), 1181-1187  [abstract]
24. A. Razani
Existence of Chapman-Jouguet detonation for a viscous combustion model
J. Math. Anal. Appl. 293 (2004), 551-563  [abstract]
25. A. Razani
On the existence of premixed laminar flames
Bull. Aust. Math. Soc. 69 (2004), 415-427  [abstract]
26. A. Razani
Weak and strong detonation profiles for a qualitative model
J. Math. Anal. Appl. 276 (2002), 868-881  [abstract]
27. M. Hesaaraki and A. Razani
On the existence of Chapman-Jouguet detonation waves
Bull. Aust. Math. Soc. 63 (2001), 485-496  [abstract]
28. M. Hesaaraki and A. Razani
Detonative travelling waves for combustions
Appl. Anal. 77 (2001), 405-418  [abstract]
[Back]   
scroll left or right